# SDR AALA202302241584

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 50,615 hours, 24,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Pulled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIODIC SERVICE CHECK FOUND SEAT 24 AND 25 WHITE SEAT-MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE. MAINTENANCE FOUND PIN PULLED ON CONNECTOR FIN 7260VC9 AND REPLACED PIN PER ESPM 20-48-24.  A SATISFACTOR YOPERATIONAL CHECK WAS ACCOMPLISHED.
